# SDR AALA202412276307

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 23,803 hours, 9,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONAL TEST OF EMERGENCY LIGHTS MAINTENANCE FOUND BAT/ EPSU (12WL) EXT R. FAULT MESSAGE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL (AALA202412276556) AND THE BATTERY (AALA202412276307) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
